Title: A seven-term exact sequence for the cohomology of a group extension
Authors: Dekimpe, Karel * ×
Hartl, Manfred *
Wauters, Sarah * #
Issue Date: 2012
Publisher: Academic Press
Series Title: Journal of Algebra vol:369 pages:70-95
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science